# SDR HALA2011081400367

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 75,573 hours, 32,547 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTS FAILED TO ILLUMINATE DURING TAXI TEST AT 11H TO 23H.  RESEATED CONNECTORS AT SEATS 11H & 23H. OPS CHECK OK.
